Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another question for Cam About SSRIs Cam W.

Posted by IsoM on December 12, 2001, at 1:55:27

In reply to Re: Another question for Cam About SSRIs IsoM, posted by Cam W. on December 12, 2001, at 0:32:22

The symptoms I was hoping to get rid of are vertigo & the little brain "zaps". do you think antihistamines would help that part?

I take Gravol most nights for sleep & sedation. Wasn't it originally developed as a antihistamine?
Still curious if you've ever heard of some never losing all the discontinuation symptoms?

> IsoM - Nah, my last name is not Wilson, but I have been known to peer over my neighbor's fence (his name is George, though, and not Tim).

Am I missing something about your above comment? What's that about a neighbour named Tim?

Thanks for letting me know about the last name though.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:86592
URL: http://www.dr-bob.org/babble/20011202/msgs/86639.html